Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sammy1

people who have come off dianette!

Recommended Posts

hi! just wonderin if anyone can help?:)

i came off diantte a few days ago it wasnt helpin my skin and i wasnt enjoyin the side effects iv been takin antibiotics- oxytetracycline for 3 weeks now!

but iv started to get some rely painful cysts on my chin:(

i was jsu wonderin if its likely my skins gonna get worse and worse after the dianette even tho it didnt help my skin in the first place??

eeek im worried!

jus wna hear anyone elses storys from comin off it!

thanks

xxxxxxx

oh! and how long does it suly take for antibiotics to kick in... hmm?

Link to comment
Share on other sites

i was on diane for over a year and it cleared me up a lot but not completely, then she added an antibiotic and i was pretty clear so i came off the diane thinking id be fine, but no, your hormones go back screwy the way they were before so yeah skin got bad again after a couple months...

if it didnt help ur skin at all though maybe you wont notice the difference cause youve already got acne still there.

im going back on diane now cause it has sucked having bad skin again for the past year since ive been off it.

Link to comment
Share on other sites

Hi there,

it's been a while since I was on diane bcp....but I remember when I came off that I had a bit of hair thinning and years later acne returned (but more due to emotional traumas).

Link to comment
Share on other sites

my skin has got SO bad over the last gew fdays..

im so confused:(:(

the dianette wasnt workin... it never rely improved my skin so i dont understand why comin off it my skin has gone crazy:(:(

and im nearly been on these antibiotics for a month:(

arghhhhh im so frustrated and upset.

i hate feelin shit like this.

got cysts allllll over my chin and jaw.

yuck.

x

Link to comment
Share on other sites

I was on diane(tte) for about 6 months, off it for spiro for about 6 months, and now I'm starting diane(tte) again.

I don't know whether it was the combo of being suddenly off birth control and onto spirolactone, but my face was the worst it had ever been during that time.

Now I'm back on diane and my acne is fading away already, not even finished the first pack.

I have no idea what I'm going to do after this, you're not really supposed to be on diane for long periods of time. DX

Final answer: Life for me without diane is bad. But mood swings and tenderness also suck.

I wish you luck. ^^

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×